# SDR AALA2020040329014

- Difficulty date: April 1, 2020
- Submitted: April 3, 2020
- Operation: Air carrier
- Aircraft: N540UW
- Make and model: Airbus A321-231
- Aircraft serial: 4107
- Aircraft time: 34,318 hours, 13,440 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED - L4 DOOR, BOTTLE PRESSURE LOW.  ACCOMPLISHED DOOR ASSIST BOTTLE GENERAL VISUAL INSPECTION (GVI) PER TSM 52-13-00-810-827-A. PRESSURE IN GREEN BAND, OK FOR CONTINUED SERVICE.
